# SDR ASAA2018102326687

- Difficulty date: October 23, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,903 hours, 13,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT TRANSITION PANEL IS CORRODED AND HAVE MISSING NUTPLATES FROM STA 727H+10 TO STA 787.10. GROUNDED - YES. REMOVED AND REPLACED DAMAGED SECTION OF TRANSITION PANEL AND NUTPLATES IAW SRM 51 40 02 0G 0 W 1 O .040 R .020 L 2 D .020".
